# SDR UHLA201602120068

- Difficulty date: February 12, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 22,524 hours, 16,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181005
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT PANEL SUPPORT FRAME 87.  R & R THE FLOORBEAM.
